# SDR DALA13005177105

- Difficulty date: January 25, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 19,822 hours, 1,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2350 S40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 40R FOUND TO HAVE CORROSION DAMAGE AT BS 2350.  ERA 510962-14 ACCOMPLISHES PERMANENT REPAIR.   ENGINEERING HAS DETERMINED THE STRUCTURE REPAIRED IAW ER/A 510962-14,  REVISION ORIGINAL,
